# SDR QXEA2010061100341

- Difficulty date: June 7, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 22,332 hours, 23,186 cycles
- Engine: Pwc PW150A
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4503139C
- Part serial: 129813
- Condition: Leaking
- Location: Apu
- Part time: 4,368 hours, 4,754 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LARGE FUEL LEAK FROM APU WITH APU RUNNING (ON GROUND). PLACED THE APU ON MEL 49-00-1. 6/9 MEL CLEARED BY R &R THE FCU IAW AMM 49-30-01-000-801 AND 49-30-01-400-801. OPS CHECK AND LEAK CHECKS GOOD. CLEAR MEL. RETURNED TO SERVICE.
